# SDR DHL2003741008

- Difficulty date: August 29, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 1EN161RB1
- Condition: Malfunctioned
- Location: Door Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT GEAR DOOR OPENED WHEN GEAR HANDLE MOVED TO THE OFF POSITION.  CYCLED HANDLE UP-OFF.  DOOR REMAINED CLOSED ON SECOND ATTEMPT.  REMOVED AND REPLACED LANDING GEAR DOOR WARNING SWITCH RT GEAR DOOR IAW M/M 32-62-11.  SWITCH P/N: 1EN161RB1 TESTED IAW M/M 32-62-11.  PERFORMED LANDING GEAR SWING IAW M/M 32-32-00.  SYSTEM CHECKED GOOD AT THIS TIME.  OK TO CONTINUE.
